# SDR 06FDEA1338

- Difficulty date: April 7, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 48,724 hours, 7,607 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT, FOUND CRACK ON END OF LEFT HAND WING STRINGER 10.  LEFT HAND WING TANK AT THE END OF STRINGER 10 CRACKED AREA REPAIR CARRIED OUT AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
